Advertisement

Indian Journal of Pure and Applied Mathematics

, Volume 50, Issue 4, pp 937–951 | Cite as

On nonlinear mixed fractional integrodifferential inclusion with four-point nonlocal Riemann-Liouville integral boundary conditions

  • V. V. KharatEmail author
  • D. B. DhaigudeEmail author
  • D. R. HasabeEmail author
Article
  • 11 Downloads

Abstract

The aim of the present paper is to establish the existence of solutions of nonlinear mixed fractional integrodifferential inclusion with four-point nonlocal Riemann-Liouville integral boundary conditions in Banach spaces.

Key words

Fractional integrodifferential inclusion fractional integral boundary conditions existence of solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgement

The authors are grateful to the referee for his/her valuable suggestions to improve the paper.

References

  1. 1.
    B. Ahmad and J. J. Nieto, Riemann-Liouville fractional integrodifferential equations with fractional nonlocal integral boundary conditions, Bound. Value Probl., 2011(36) (2011), 9 pp.zbMATHGoogle Scholar
  2. 2.
    B. Ahmad and S. K. Ntouyas, Boundary value problems for fractional differential inclusions with fourpoint integral boundary conditions, Surv. Math. Appl., 6 (2011), 175–194.MathSciNetzbMATHGoogle Scholar
  3. 3.
    B. Ahmad and S. K. Ntouyas, A study of second order differential inclusions with four-point integral boundary conditions, Dissc. Math. Diff. Incl. Contr. Optim, 31 (2011), 137–156.MathSciNetCrossRefGoogle Scholar
  4. 4.
    B. Ahmad and S. K. Ntouyas, Fractional differential inclusions with fractional separated boundary conditions, Fract. Calc. Appl. Anal., 15 (2012), 362–382.MathSciNetzbMATHGoogle Scholar
  5. 5.
    B. Ahmad and S. K. Ntouyas, Existence of solutions for fractional differential inclusions with four-point nonlocal Riemann-Liouville type integral boundary conditions, Filomat, 27(6) (2013), 1027–1036.MathSciNetCrossRefGoogle Scholar
  6. 6.
    A. Cernea, On the existence of solutions for nonconvex fractional hyperbolic differential inclusions, Commun. Math. Anal., 9(1) (2010), 109–120.MathSciNetzbMATHGoogle Scholar
  7. 7.
    A. Cernea, A note on the existence of solutions for some boundary value problems of fractional differential inclusions, Fract. Cacl. Appl. Anal., 15(2) (2012), 183–194.MathSciNetzbMATHGoogle Scholar
  8. 8.
    A. Cernea, Some remarks on a fractional integro-differential inclusion with boundary conditions, An. Şt. Univ. Ovidius Constanţa, 23(1) (2015), 73–82.MathSciNetzbMATHGoogle Scholar
  9. 9.
    A. Cernea, On the solution set of a fractional integro-differential inclusion involving Caputo-Katugampola derivative, CUBO A Math. J., 19(3) (2017), 31–42.MathSciNetCrossRefGoogle Scholar
  10. 10.
    A. Cernea, On some fractional differential inclusions with random parameters, Frac. Cal. Appl. Anal., 21(1) (2018), 190–199.MathSciNetCrossRefGoogle Scholar
  11. 11.
    H. Covitz and S. B. Nadler Jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math., 8 (1970), 5–11.MathSciNetCrossRefGoogle Scholar
  12. 12.
    K. Deimling, Multivalued differential equations, Walter De Gruyter, Berlin-New York, (1992).CrossRefGoogle Scholar
  13. 13.
    A. M. A. El-Sayed and A. G. Ibrahim, Multivalued fractional differential equations of arbitrary orders, Appl. Math. Comput., 68 (1995), 15–25.MathSciNetzbMATHGoogle Scholar
  14. 14.
    M. Frigon, Theoremes d’existence de solutions d’inclusions differentielles, Topological Methods in Differential Equations and Inclusions (edited by A. Granas and M. Frigon), NATO ASI Series C, 472, Kluwer Acad. Publ., Dordrecht, (1995), 51–87.Google Scholar
  15. 15.
    A. Granas and J. Dugundji, Fixed point theory, Springer-Verlag, New York, (2005).zbMATHGoogle Scholar
  16. 16.
    A. Guezane-Lakoud and D. Belakroum, Rothe’s method for telegraph equation with integral conditions, Nonlinear Anal., 70 (2009), 3842–3853.MathSciNetCrossRefGoogle Scholar
  17. 17.
    S. Hamani, M. Benchohra, and J. R. Graef, Existence results for boundary value problems with nonlinear fractional differential inclusions and integral conditions, Electron. J. Diff. Eqns., 20 (2010), 1–16.zbMATHGoogle Scholar
  18. 18.
    Sh. Hu and N. Papageorgiou, Handbook of multivalued analysis, theory I, Kluwer, Dordrecht, (1997).CrossRefGoogle Scholar
  19. 19.
    S. D. Kendre, T. B. Jagtap, and V. V. Kharat, On nonlinear fractional integrodifferential equations with nonlocal condition in Banach spaces, Nonl. Anal. Diff. Eq., 1(3) (2013), 129–141.Google Scholar
  20. 20.
    S. D. Kendre and V. V. Kharat, On nonlinear mixed fractional integrodifferential equations with nonlocal condition in Banach spaces, J. Appl. Anal., 20(2) (2014), 167–175.MathSciNetCrossRefGoogle Scholar
  21. 21.
    S. D. Kendre, V. V. Kharat, and T. B. Jagtap, On abstract nonlinear fractional integrodifferential equations with integral boundary condition, Comm. Appl. Nonl. Anal., 22(3) (2015), 93–108.MathSciNetzbMATHGoogle Scholar
  22. 22.
    S. D. Kendre, V. V. Kharat, and T. B. Jagtap, On fractional integrodifferential equations with fractional non-separated boundary conditions, Int. Jou. Appl. Math. Sci., 13(3) (2013), 169–181.Google Scholar
  23. 23.
    V. V. Kharat, On existence and uniqueness of fractional integrodifferential equations with an integral fractional boundary condition, Malaya J. Mat., 6(3) (2018), 485–491.MathSciNetCrossRefGoogle Scholar
  24. 24.
    V. V. Kharat, D. B. Dhaigude, and D. R. Hasabe, On existence of solutions for mixed nonlinear fractional integrodifferential inclusion with fractional integral boundary value conditions in Banach spaces, J. Trajectory, 22(1) (2014), 65–74.Google Scholar
  25. 25.
    V. V. Kharat and D. R. Hasabe, On mixed fractional integrodifferential equations with fractional nonseparated boundary conditions, Int. J. Math. Anal., 9(13) (2015), 611–622.CrossRefGoogle Scholar
  26. 26.
    V. V. Kharat, D. R. Hasabe, and D. B. Dhaigude, On existence of solution to mixed nonlinear fractional integrodifferential equations, Appl. Math. Sci., 11(45) (2017), 2237–2248.Google Scholar
  27. 27.
    V. V. Kharat, B. S. Potdar, and T. B. Jagtap, On nonlinear fractional integrodifferential inclusion with four-point nonlocal Riemann-Liouville integral boundary conditions, Bull. Marathwada Math. Soc., 17(1) (2016), 41–53.Google Scholar
  28. 28.
    A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier Science B.V., Amsterdam, 2006.Google Scholar
  29. 29.
    M. Kisielewicz, Differential inclusions and optimal control, Kluwer, Dordrecht, The Netherlands, (1991).zbMATHGoogle Scholar
  30. 30.
    A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 13 (1965), 781–786.MathSciNetzbMATHGoogle Scholar
  31. 31.
    S. K. Ntouyas and J. Tariboon, Nonlocal boundary value problems for fractional differential inclusions with Erdelyi-Kober fractional integral boundary conditions, Science Asia, 43 (2017), 47–55.CrossRefGoogle Scholar
  32. 32.
    S. K. Ntouyas, J. Tariboon, and C. Thaiprayoon, Nonlocal boundary value problems for Riemann-Liouville fractional differential inclusions with Hadamard fractional integral boundary conditions, Taiwanese J. Math., 20(1) (2016), 91–107.MathSciNetCrossRefGoogle Scholar

Copyright information

© Indian National Science Academy 2019

Authors and Affiliations

  1. 1.Department of MathematicsN. B. Navale Sinhgad College of EngineeringKegaon, SolapurIndia
  2. 2.Department of MathematicsPunyashlok Ahilyadevi Holkar Solapur UniversitySolapurIndia
  3. 3.Department of MathematicsDr. Babasaheb Ambedkar Marathwada UniversityAurangabadIndia
  4. 4.Department of MathematicsY. C. Institute of ScienceSataraIndia

Personalised recommendations